# SDR CALA0700103

- Difficulty date: March 1, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N16301
- Make and model: Boeing 7373T0
- Aircraft serial: 23352
- Aircraft time: 62,911 hours, 32,656 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 507945178
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED L1 DOOR AFT SIDE OF THE THIRD FROM BOTTOM DOOR STOP CUTOUT.  REPAIRED IAW ECRA 5210-01919.
